# SDR DALA1231239255

- Difficulty date: April 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 160 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 160 RBL 8 FLOOR WEB IS DAMAGED AT FASTENER HOLE.  INSTALLED WEB REPAIR PER MD90 SRM 51-11-01 FIG 1 VOL I.
